| Model Number |
7207554 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that screw broke when pushed to the posterior wall of the femoral.The procedure was completed by using another of the same device.No damage to the patient was reported since the piece was removed.The patient's health condition is stable.
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.